Follow
Hong Liu
Hong Liu
Verified email at warwick.ac.uk - Homepage
Title
Cited by
Cited by
Year
Upper bounds on the size of 4-and 6-cycle-free subgraphs of the hypercube
J Balogh, P Hu, B Lidický, H Liu
European Journal of Combinatorics 35, 75-85, 2014
612014
On the Turán number of forests
B Lidický, H Liu, C Palmer
arXiv preprint arXiv:1204.3102, 2012
542012
Sharp bound on the number of maximal sum-free subsets of integers
J Balogh, H Liu, M Sharifzadeh, A Treglown
Journal of the European Mathematical Society 20 (8), 1885-1911, 2018
332018
The number of maximal sum-free subsets of integers
J Balogh, H Liu, M Sharifzadeh, A Treglown
Proceedings of the American Mathematical Society 143 (11), 4713-4721, 2015
312015
The Number of Subsets of Integers with No k-Term Arithmetic Progression
J Balogh, H Liu, M Sharifzadeh
International Mathematics Research Notices 2017 (20), 6168-6186, 2017
252017
Intersecting families of discrete structures are typically trivial
J Balogh, S Das, M Delcourt, H Liu, M Sharifzadeh
Journal of Combinatorial Theory, Series A 132, 224-245, 2015
252015
The typical structure of graphs with no large cliques
J Balogh, N Bushaw, M Collares, H Liu, R Morris, M Sharifzadeh
Combinatorica 37 (4), 617-632, 2017
232017
A proof of Mader's conjecture on large clique subdivisions in ‐free graphs
H Liu, R Montgomery
Journal of the London Mathematical Society 95 (1), 203-222, 2017
212017
Multicolor Ramsey numbers for triple systems
M Axenovich, A Gyárfás, H Liu, D Mubayi
Discrete Mathematics 322, 69-77, 2014
212014
The typical structure of maximal triangle-free graphs
J Balogh, H Liu, Š Petříčková, M Sharifzadeh
Forum of Mathematics, Sigma 3, 2015
202015
Extremal graphs for blow-ups of cycles and trees
H Liu
arXiv preprint arXiv:1210.7869, 2012
202012
Rainbow spanning trees in properly coloured complete graphs
J Balogh, H Liu, R Montgomery
Discrete Applied Mathematics 247, 97-101, 2018
172018
Proof of Komlós's conjecture on Hamiltonian subsets
J Kim, H Liu, M Sharifzadeh, K Staden
Proceedings of the London Mathematical Society 115 (5), 974-1013, 2017
152017
Densities in large permutations and parameter testing
R Glebov, C Hoppen, T Klimošová, Y Kohayakawa, H Liu
European Journal of Combinatorics 60, 89-99, 2017
122017
Edges not in any monochromatic copy of a fixed graph
H Liu, O Pikhurko, M Sharifzadeh
Journal of Combinatorial Theory, Series B 135, 16-43, 2019
72019
Subdivisions of a large clique in C6-free graphs
J Balogh, H Liu, M Sharifzadeh
Journal of Combinatorial Theory, Series B 112, 18-35, 2015
72015
Dominating sets in triangulations on surfaces
H Liu, MJ Pelsmajer
arXiv preprint arXiv:1006.1879, 2010
42010
On two problems in Ramsey--Turán theory
J Balogh, H Liu, M Sharifzadeh
SIAM Journal on Discrete Mathematics 31 (3), 1848-1866, 2017
32017
On the number of K4-saturating edges
J Balogh, H Liu
Journal of Combinatorial Theory, Series B 109, 250-257, 2014
32014
A sharp bound on the number of maximal sum-free sets
J Balogh, H Liu, M Sharifzadeh, A Treglown
Electronic Notes in Discrete Mathematics 49, 57-64, 2015
22015
The system can't perform the operation now. Try again later.
Articles 1–20